# SDR 20000503SH001

- Difficulty date: April 10, 2000
- Submitted: May 3, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 30720705
- Part serial: 990322903669
- Condition: Damaged
- Location: Lp Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH DAMAGE IN CURVIC AREA AND POST FIR TREE AREA.  LOT NR:  00P081.  (X)
